RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 6(120), Pages 83–87 (Mi umn6271)  

Rational points on algebraic curves

Yu. I. Manin


Full text: PDF file (603 kB)

English version:
Russian Mathematical Surveys, 1964, 19:6, 75–78

Bibliographic databases:

UDC: 513.6
MSC: 14G05, 14H55, 14K05, 14H45, 11G30
Received: 06.07.1964

Citation: Yu. I. Manin, “Rational points on algebraic curves”, Uspekhi Mat. Nauk, 19:6(120) (1964), 83–87; Russian Math. Surveys, 19:6 (1964), 75–78

Citation in format AMSBIB
\Bibitem{Man64}
\by Yu.~I.~Manin
\paper Rational points on algebraic curves
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 6(120)
\pages 83--87
\mathnet{http://mi.mathnet.ru/umn6271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171777}
\zmath{https://zbmath.org/?q=an:0146.42303}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 6
\pages 75--78
\crossref{https://doi.org/10.1070/RM1964v019n06ABEH001165}


Linking options:
  • http://mi.mathnet.ru/eng/umn6271
  • http://mi.mathnet.ru/eng/umn/v19/i6/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:499
    Full text:301
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020